# SDR AALA201705259005

- Difficulty date: May 8, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ALL FOUR FASTNER STUDS FOR RIGHT FORWARD ENTRY DOOR DOOR SILL GIRT BAR ATTACH POINT. REPAIRED THE DOOR SILL IAW SRM 53-11-14-283-005.
